MathSciNet Relay Station
MathSciNet bibliographic data
MR2000399 60H15
Mīshura, Yu. S. Quasilinear stochastic differential equations with a fractional-Brownian component. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 68 (2003), 95--106; translation in Theory Probab. Math. Statist. No. 68 (2004), 103–115
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement